# SDR 99ZZZX1558

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19PV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600416
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: CM29446600
- Condition: Leaking
- Location: Rt Static System
- Part time: 1,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECERTIFICATION OF THE COPILOT'S STATIC SYSTEM (FAR 91.411), A 1350 FPM LEAK WAS NOTED AT 25,000 FEET.  TROUBLESHOOTING REVEALED THAT ALL FOUR FLEXIBLE STATIC LINES WERE LEAKING.  THE HOSES CURE DATE IS 2Q95.  THE HOSES WERE STIFF AND BRITTLE.  REPLACEMENT HOSES FROM CESSNA HAVE A 4Q96 CURE DATE AND ARE SOFT AND PLIABLE.  NO LEAKS WERE NOTED AFTER REPLACEMENT OF HOSES.
